# SDR SWAA050754

- Difficulty date: March 11, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 59,991 hours, 51,990 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mixer Box
- Part number: 65463607
- Part serial: E1927
- Condition: Faulty
- Location: Lt Wing W/W
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK IMMEDIATELY AFTER TAKEOFF, NOTED HEAVY ROLL TO LT, ACCOMPANIED BY CONSIDERABLE RUMBLING.  REQUIRED 5 UNITS OF RUDDER TRIM & UNKNOWN AILERON TRIM AT 1/2 YOKE DEFLECTION TO LEVEL WINGS.  REMOVED AND REPLACED SPOILER MIXER & NR 3 SPOILER ACTUATOR PER MM.
